King's College London

Research portal

Convex integral functionals of regular processes

Research output: Contribution to journalArticle

Standard

Convex integral functionals of regular processes. / Pennanen, Teemu August; Perkkio, Ari-Pekka.

In: Stochastic Processes and Their Applications, Vol. 128, No. 5, 24.08.2017, p. 1652-1677.

Research output: Contribution to journalArticle

Harvard

Pennanen, TA & Perkkio, A-P 2017, 'Convex integral functionals of regular processes', Stochastic Processes and Their Applications, vol. 128, no. 5, pp. 1652-1677. https://doi.org/10.1016/j.spa.2017.08.007

APA

Pennanen, T. A., & Perkkio, A-P. (2017). Convex integral functionals of regular processes. Stochastic Processes and Their Applications, 128(5), 1652-1677. https://doi.org/10.1016/j.spa.2017.08.007

Vancouver

Pennanen TA, Perkkio A-P. Convex integral functionals of regular processes. Stochastic Processes and Their Applications. 2017 Aug 24;128(5):1652-1677. https://doi.org/10.1016/j.spa.2017.08.007

Author

Pennanen, Teemu August ; Perkkio, Ari-Pekka. / Convex integral functionals of regular processes. In: Stochastic Processes and Their Applications. 2017 ; Vol. 128, No. 5. pp. 1652-1677.

Bibtex Download

@article{807b33a515bb489095c40de89c1ff016,
title = "Convex integral functionals of regular processes",
abstract = "This article gives dual representations for convex integral functionalson the linear space of regular processes. This space turns out to be a Banachspace containing many more familiar classes of stochastic processesand its dual can be identified with the space of optional Radon measureswith essentially bounded variation. Combined with classical Banach spacetechniques, our results allow for a systematic treatment of stochastic optimization problems over BV processes and, in particular, yields a maximum principle for a general class of singular stochastic control problems.",
author = "Pennanen, {Teemu August} and Ari-Pekka Perkkio",
year = "2017",
month = aug,
day = "24",
doi = "10.1016/j.spa.2017.08.007",
language = "English",
volume = "128",
pages = "1652--1677",
journal = "Stochastic Processes and Their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "5",

}

RIS (suitable for import to EndNote) Download

TY - JOUR

T1 - Convex integral functionals of regular processes

AU - Pennanen, Teemu August

AU - Perkkio, Ari-Pekka

PY - 2017/8/24

Y1 - 2017/8/24

N2 - This article gives dual representations for convex integral functionalson the linear space of regular processes. This space turns out to be a Banachspace containing many more familiar classes of stochastic processesand its dual can be identified with the space of optional Radon measureswith essentially bounded variation. Combined with classical Banach spacetechniques, our results allow for a systematic treatment of stochastic optimization problems over BV processes and, in particular, yields a maximum principle for a general class of singular stochastic control problems.

AB - This article gives dual representations for convex integral functionalson the linear space of regular processes. This space turns out to be a Banachspace containing many more familiar classes of stochastic processesand its dual can be identified with the space of optional Radon measureswith essentially bounded variation. Combined with classical Banach spacetechniques, our results allow for a systematic treatment of stochastic optimization problems over BV processes and, in particular, yields a maximum principle for a general class of singular stochastic control problems.

U2 - 10.1016/j.spa.2017.08.007

DO - 10.1016/j.spa.2017.08.007

M3 - Article

VL - 128

SP - 1652

EP - 1677

JO - Stochastic Processes and Their Applications

JF - Stochastic Processes and Their Applications

SN - 0304-4149

IS - 5

ER -

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454